Jump to content

summerbaum

Members
  • Posts

    10
  • Joined

  • Last visited

About summerbaum

  • Birthday 08/08/1978

Profile Information

  • Gender
    Female
  • Location
    Portland Metro Oregon
  • Interests
    Spending time with family and friends, drinking good coffee, traveling, spending time with the Lord and studying His Word, philisophical discussions, playing with my kids and enjoying time with my husband! And of course just having fun in general!

Recent Profile Visitors

540 profile views

summerbaum's Achievements

Newbie

Newbie (1/14)

0

Reputation

  1. She has been my dr for a few years. She is good...not excellent. ..but good.
  2. Emilia Arden @ Northwest Cardiologists
  3. I am so glad someone else brought this up! I deal with the same thing, cant change positions without severe cramping. My potassium and electrolytes are good. Strange!!
  4. Thank you all for the great suggestions. Maybe I do need to back off on the high dosage and work my way up. I just can't handle the extreme fatigue. I was literally a walking zombie. I appreciate the feedback. It is so hard to know if what you are experiencing with a medication is "normal" or if you are the only one :-)
  5. Good morning! I started taking 10 mg of Midrodrine 3x per day about one week ago. Over the last few days I have been completely and utterly exhausted. I mean I can barely stand on my feet. Watching my two young children has been almost impossible due to the fatigue. Is this a possible side effect of the Midrodrine? I am just wondering what is causing this sudden surge in exhaustion? Thanks for any ideas :-)
  6. Hi there! So I recently had an echo and a 48 hour holter monitor. I was told today that my echo was normal but that it was taking awhile to analyze my monitor results. My question is, is it possible to have a normal echo but still have something show up on the holter (such as an arrhythmia)? Thanks for any input :-)
  7. Thank you all for the warm welcome. What a nice group you are. I look forward to getting to know you all, and being a support to each of you!
  8. Hi Sue...I was on Florinef for 5 days, and started to have minor swelling. The doctor took me off of it, and then the swelling really increased. My hematocrit has actually always been normaly (if not low) and then just changed. I am not familiar with blood disorders, so I don't really know what to think. All my PCP would tell me is that my blood has become too thick and I need to see a hematologist soon.
  9. I so relate to all of these posts! Since my kids were born, I was diagnosed with post-partum depression, bi-polar disorder, ocd, hypochondria, and the list goes on and on. I feel like the psychiatry/medical world deemed me as 'crazy' when really I have a legitimate physical reason for my anxiety. I am so thankful for my recent diagnosis...it just answers so many questions I've had and fits me to a 'T.' I am just sad that 6 years of my life have been spent on psychotropic drugs, getting a complete hysterectomy to try to resolve the anxiety, and other drastic measures that could have been prevented. But I feel that maybe I am finally on the right path!
  10. Hi there! My name is Summer, and I have been reading all of your posts for a while, but just joined. I must say that you seem like such a great group of people...full of knowledge and compassion! I was just diagnosed with POTS/EDS about 3 weeks ago. I was lucky enough to be connected with a great neurologist and cardiologist right away, both of whom are familiar with POTS. However, I do have a few questions that I am struggling with. The first is regarding swelling. I know that I pool a LOT, but for the past week and a half I have been having really severe swelling in my hands and ankles/calves. It is to the point where I think I am going to have to cut my wedding rings off because they are cutting so much into my ring finger. I am doing everything I can think of to try to reduce the swelling, but nothing seems to help. I am concerned that there may be an underlying cause to this? Second, due to my swelling, my PCP ran routine blood tests on me. On Friday I got a call that my hematocrit level had raised from 36 to 50 (above normal). They are referring me to an hematologist/oncologist. Needless to say this makes me a little nervous because I don't know why my blood has thickened so quickly. Does anybody else have experience with this? Sorry for the rambling, and thank you in advance to anyone who chips in with any advice. I look forward to becoming part of this group!
×
×
  • Create New...